RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 5, Pages 164–199 (Mi aa1401)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Asymptotic behavior of solutions to wave equation in domain with a small hole

D. V. Korikov

St. Petersburg State University, St. Petersburg, Russia

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:5, 813–838

Bibliographic databases:

Document Type: Article
Received: 07.04.2014

Citation: D. V. Korikov, “Asymptotic behavior of solutions to wave equation in domain with a small hole”, Algebra i Analiz, 26:5 (2014), 164–199; St. Petersburg Math. J., 26:5 (2015), 813–838

Citation in format AMSBIB
\Bibitem{Kor14}
\by D.~V.~Korikov
\paper Asymptotic behavior of solutions to wave equation in domain with a~small hole
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 5
\pages 164--199
\mathnet{http://mi.mathnet.ru/aa1401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443250}
\elib{http://elibrary.ru/item.asp?id=22834103}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 5
\pages 813--838
\crossref{https://doi.org/10.1090/spmj/1360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702500006}
\elib{http://elibrary.ru/item.asp?id=23996413}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938699864}


Linking options:
  • http://mi.mathnet.ru/eng/aa1401
  • http://mi.mathnet.ru/eng/aa/v26/i5/p164

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Korikov, B. A. Plamenevskiǐ, “Asymptotics of solutions for stationary and nonstationary Maxwell systems in a domain with small holes”, St. Petersburg Math. J., 28:4 (2017), 507–554  mathnet  crossref  mathscinet  isi  elib
    2. Korikov D. Plamenevskii B., “Asymptotics of Solutions to Nonstationary Maxwell System in Domains With Small Cavities”, 2018 Days on Diffraction (Dd), ed. Motygin O. Kiselev A. Goray L. Kazakov A. Kirpichnikova A. Perel M., IEEE, 2018, 176–181  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:202
    Full text:30
    References:33
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019